Vol. 71, No. 1, 1977

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On loop spaces without p torsion. II

Richard Michael Kane

Vol. 71 (1977), No. 1, 71–88
Abstract

Let (X,μ) be a 1-connected H-space such that HX;Qp) is torsion free. We study the torsion in H(X;Qp) as well as its algebra structure. In particular we characterize lack of torsion in HX;Qp) in terms of the module of indecomposables Q(H(X;Qp)). We also study the Steenrod module structure of Q(H(X;Zp)).

Mathematical Subject Classification
Primary: 55D45, 55D45
Milestones
Received: 22 December 1975
Published: 1 July 1977
Authors
Richard Michael Kane